# SDR IPXA2023071993691

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,925 hours, 18,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REQUIRES DEFERRAL REF ITEM 1 ABOVE. ITEM DEFERRED PER MEL 33-50-4 M 810483 ASSIGNED. PLACARD INSTALLED.L1 DOOR CEILING PANEL REPAIRED. C/W REF M810482 REACTIVATED EMERGENCY LIGHTING SYSTEM. REVERSE DMP 33-50-4 SYSTEM. OPS CHECK OK. CLEARS M810483.
